# SDR 95ZZZX4399

- Difficulty date: July 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1067D
- Make and model: Bell 206L-1
- Aircraft serial: 45435
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Kick Panel
- Part number: 206031102057
- Condition: Separation
- Location: Airframe
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRFRAME INSPECTION BEFORE REFURB, FOUND KICK PANEL WITH SEPARATION AND CORROSION.
